# SDR R61A2023071400101

- Difficulty date: June 25, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000039
- Aircraft time: 41,334 hours, 28,166 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP IN AFT CARGO LOCATED AT 75 STGR 29R-28R REMOVED AND REPLACED SHEAR CLIP AT FRAME 75, STGR 28R-29R REF SRM 51-40-08
